# SDR DALA2024042304658

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 94,369 hours, 19,797 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Actuator
- Part number: UNKNOWN
- Condition: Expired
- Location: Slide Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1706 DURING COMPLIANCE OF WC 2565-2200 FOUND RT SLIDE COMPARTMENT DOOR LATCH ACTUATOR EXPIRED. CORRECTIVE ACTION: R/R RT SLIDE COMPARTMENT DOOR LATCH ACTUATOR PER B767-300 AMM 25 -65 (MI 897877). RII C/W OF RIG/ADJUSTMENT OF RT OWG SLIDE COMPARTMENT DOOR LATCH ACTUATOR PER B767 AMM 25-65. (5316085)
